# SDR 97ZZZX5081

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 650
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530089
- Condition: Malfunctioned
- Location: Cockpit
- Component: AVA1000
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LORAN GIVES CONSTANT BATTERY WARNING MESSAGE.  REMOVED AND REPLACED.
